Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 229, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 10, 2015, 12:11 PM MDT for El Paso County, Colorado. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2015, 12:11 PM MDT (18:11 UTC)
- Expired
- Aug 10, 2015, 12:45 PM MDT
- In force
- 34 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 76 km from the middle of the area, began a volume at 18:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 12:14 PM MDT | HAIL 0.8 | 3 Ene Manitou Springs, CO | |
| Aug 10, 12:25 PM MDT | HAIL 1 | 1 Nne Manitou Springs, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 6.2 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 1701 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
892 WUUS55 KPUB 101811 SVRPUB COC041-101845- /O.NEW.KPUB.SV.W.0229.150810T1811Z-150810T1845Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 1211 PM MDT MON AUG 10 2015 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN EL PASO COUNTY IN EAST CENTRAL COLORADO... * UNTIL 1245 PM MDT * AT 1211 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER WESTERN COLORADO SPRINGS... AND MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... COLORADO SPRINGS AND MANITOU SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3885 10493 3893 10495 3899 10476 3886 10474 TIME...MOT...LOC 1811Z 263DEG 12KT 3889 10488 $$ STARK
2 follow-up statements
846 WWUS55 KPUB 101824 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1224 PM MDT MON AUG 10 2015 COC041-101845- /O.CON.KPUB.SV.W.0229.000000T0000Z-150810T1845Z/ EL PASO CO- 1224 PM MDT MON AUG 10 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM MDT FOR NORTHWESTERN EL PASO COUNTY... AT 1223 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER NORTHWESTERN COLORADO SPRINGS...MOVING EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... COLORADO SPRINGS AND MANITOU SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3885 10489 3893 10492 3899 10476 3886 10474 TIME...MOT...LOC 1823Z 268DEG 13KT 3890 10484 $$ STARK
662
WWUS55 KPUB 101840
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1240 PM MDT MON AUG 10 2015
COC041-101849-
/O.EXP.KPUB.SV.W.0229.000000T0000Z-150810T1845Z/
EL PASO CO-
1240 PM MDT MON AUG 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN EL PASO COUNTY
WILL EXPIRE AT 1245 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER HEAVY RAIN AND SMALL HAIL ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
LAT...LON 3885 10489 3893 10492 3899 10476 3886 10474
TIME...MOT...LOC 1837Z 263DEG 12KT 3890 10484
$$
STARKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 11:40 AM MDT, 31 minutes earlier.
Area forecast discussion, Aug 10, 11:40 AM MDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1140 AM MDT MON AUG 10 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 423 AM MDT MON AUG 10 2015 PRIMARY METEOROLOGICAL CONCERNS DURING THE NEAR/SHORT TERM INCLUDE TEMPERATURES AND POPS...INCLUDING THE POTENTIAL FOR LOCALLY HEAVY RAINFALL. FORECAST DISTRICT NOTING RELATIVELY ACTIVE RADAR RETURNS EARLY THIS MORNING...ESPECIALLY OVER PORTIONS OF EL PASO COUNTY...WHERE FLASH FLOOD WARNING EXPIRED AT 245 AM MDT. LOCATIONS SUCH AS SCHRIEVER AFB AND AREAS WEST OF FOUNTAIN RECORDED IN EXCESS OF 2 INCHES OF RAIN EARLY THIS MORNING. IN ADDITION...CWA EARLY MORNING TEMPERATURES ARE GENERALLY RUNNING ABOVE CLIMATOLOGICAL AVERAGES. LATEST NEAR/SHORT TERM COMPUTER SIMULATIONS...PV ANALYSIS...REAL- TIME DATA AND FORECAST MODEL SOUNDINGS INDICATE THAT ANOTHER ACTIVE 24 HOURS SHOULD BE NOTED OVER MANY SECTIONS OF THE FORECAST DISTRICT AS ACTIVE MONSOON PLUME INTERACTS WITH MOIST EAST TO SOUTHEAST SURFACE FLOW(ESPECIALLY EASTERN SECTIONS) AND OCCASIONAL UPPER ENERGY/SURFACE BOUNDARIES. AT THIS TIME...WILL REFRAIN FROM ISSUING A FLASH FLOOD WATCH FOR PORTIONS OF THE FORECAST DISTRICT AS IT APPEARS THAT THE HIGHEST PROBABILITY OF FLASH FLOODING REMAINS OVER NORTH-CENTRAL AND NORTHEASTERN NEW MEXICO...I.E. WPC INDICATES THAT NORTHEASTERN NEW MEXICO HAS A MODERATE RISK OF RECEIVING EXCESSIVE RAINFALL...WHILE SOUTH-CENTRAL AND SOUTHEASTERN COLORADO HAS A SLIGHT RISK OF RECEIVING EXCESSIVE RAINFALL THROUGH 12Z TUESDAY. HAVE INTRODUCED LOCALLY HEAVY RAINFALL WORDING IN THE RECENTLY RELEASED GRIDS/ZONES...ESPECIALLY FROM THIS AFTERNOON INTO TONIGHT...PRIMARILY OVER THE ROUGHLY EASTERN 2/3RDS OF THE FORECAST DISTRICT. AS ALWAYS...WFO PUEBLO WILL CONTINUE TO MONITOR REAL-TIME DATA...COMPUTER SIMULATIONS...ETC. AND ISSUE HIGHLIGHTS...ADVISORIES AND/OR WARNINGS AS NEEDED...PLEASE STAY TUNED. MAXIMUM TEMPERATURES TODAY ARE PROJECTED TO RUN NEAR TO SLIGHTLY BELOW MID-AUGUST CLIMATOLOGICAL AVERAGES OVER THE MAJORITY OF THE FORECAST DISTRICT...WHILE CONTINUED ABOVE SEASONAL MINIMUM TEMPERATURES SHOULD BE EXPERIENCED TONIGHT. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 423 AM MDT MON AUG 10 2015 AN UPR RIDGE WL BE OVR THE AREA ON TUE WITH MONSOON MSTR AGAIN ALLOWING FOR SCT PCPN ACRS MUCH OF THE FORECAST AREA...ESPECIALLY IN THE AFTERNOON AND EVENING HOURS. LOCALLY HEAVY RAINFALL WL CONTINUE TO BE A THREAT. HIGH TEMPS ON TUE SHOULD BE A LITTLE BELOW TO AROUND AVERAGE IN MOST LOCATIONS. TUE NIGHT SOME ISOLD TO SCT POPS COULD LINGER MUCH OF THE NIGHT. ON WED THE UPR RIDGE CENTER MOVES FROM WRN TX TO ALONG THE SOUTH CENTRAL CO BORDER. MSTR WL REMAIN OVR THE AREA ALLOWING FOR ANOTHER ROUND OF SCATTERED SHOWERS AND TSTMS. THERE ARE SOME DIFFERENCES BETWEEN THE NAM AND GFS OVR THE FAR SERN CO PLAINS...WHERE THE GFS IS DRIER WED AFTERNOON AND EVENING THAN THE NAM. THU AND FRI THE UPR RIDGE IS EXPECTED TO REMAIN OVR THE AREA BUT IT LOOKS SLIGHTLY DRIER. HOWEVER...THERE WL STILL BE ISOLD TO SCT SHOWERS/TSTMS OVR AND NR THE MTNS...WITH MAYBE SOME ISOLD PCPN OVR THE SERN PLAINS. HIGH TEMPS BOTH DAY SHOULD BE AROUND TO A LITTLE ABOVE AVERAGE. THIS WEEKEND...AND UPR TROF IS FORECAST TO MOVE THRU THE NRN ROCKIES AND INTO THE NRN PLAINS STATES. THIS WL SEND A FRONT INTO ERN CO ON SUN. SAT IT LOOKS LIKE MOST AREAS WL SEE ISOLD TO SCT PCPN...BUT IN THE WAKE OF THAT FRONT ON SUN...THE ERN MTNS AND PLAINS COULD SEE MORE WIDESPREAD PCPN. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1130 AM MDT MON AUG 10 2015 ISOLATED TSRA ALREADY DEVELOPING ACROSS THE AREA AT MIDDAY...AND EXPECT STORMS TO INCREASE IN COVERAGE THROUGH THE AFTERNOON INTO THE EVENING. WILL INCLUDE VCTS MENTION IN ALL TAFS BEGINNING 20Z-21Z...WITH BEST CHANCE FOR STORMS AT KCOS AND KPUB. MVFR AND BRIEF IFR LIKELY WITH MOST CONVECTION...AS MOIST ATMOSPHERE TODAY WILL PRODUCE LOWER CLOUD BASES AND HEAVIER RAIN. STORMS WILL LIKELY PERSIST INTO THE EVENING...WITH A FEW MESOSCALE MODELS SUGGESTING TSRA PAST 06Z AT KCOS. WILL WAIT TO SEE HOW DAYTIME CONVECTION PLAYS OUT BEFORE ADDING THUNDER TO TERMINALS PAST 03Z...THOUGH WILL RUN WITH A VCSH AT KCOS AND KPUB UNTIL 09Z. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...77 LONG TERM...28 AVIATION...PETERSEN
Hazardous weather outlook, Aug 10, 11:57 AM MDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1157 AM MDT MON AUG 10 2015 COZ058>089-093>099-111800- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1157 AM MDT MON AUG 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED OVER SOUTH CENTRAL AND SOUTHEAST COLORADO FROM THIS AFTERNOON INTO TONIGHT...WITH THE BEST CHANCE FOR STORMS OVER THE EASTERN MOUNTAINS AND ACROSS THE SOUTHEAST PLAINS. THE MAIN THREAT WITH THUNDERSTORMS TODAY WILL BE LOCALLY HEAVY RAINFALL...WHICH MAY PRODUCE FLASH FLOODING...ESPECIALLY ACROSS AREA BURN SCARS AND OVER PORTIONS OF EASTERN EL PASO COUNTY...WHERE HEAVY RAIN FELL LAST NIGHT. THUNDERSTORMS TODAY WILL ALSO PRODUCE HAIL UP TO THE SIZE OF NICKELS...WIND GUSTS TO 50 MPH AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY...PRIMARILY IN THE AFTERNOON AND EVENING HOURS. THE MAIN STORM THREATS WILL BE LIGHTNING AND WIND GUSTS TO 40 MPH...HOWEVER SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE TODAY AND TONIGHT ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO. 10/28
In the hours before
Local storm report, Aug 10, 7:57 AM MDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
757 AM MDT MON AUG 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 1 ENE FOUNTAIN 38.69N 104.68W
08/10/2015 M1.40 INCH EL PASO CO NWS EMPLOYEE
&&
28Local storm report, Aug 10, 7:58 AM MDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
758 AM MDT MON AUG 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 AM HEAVY RAIN 2 S PETERSON AFB 38.81N 104.70W
08/10/2015 M0.64 INCH EL PASO CO ASOS
0700 AM HEAVY RAIN 6 S CALHAN 38.95N 104.30W
08/10/2015 M2.05 INCH EL PASO CO COCORAHS
0700 AM HEAVY RAIN 3 SSE FOUNTAIN 38.64N 104.68W
08/10/2015 M1.07 INCH EL PASO CO COCORAHS
0600 AM HEAVY RAIN 1 ENE FOUNTAIN 38.69N 104.68W
08/10/2015 M1.40 INCH EL PASO CO NWS EMPLOYEE
0600 AM HEAVY RAIN 4 W ELLICOTT 38.84N 104.46W
08/10/2015 M2.73 INCH EL PASO CO TRAINED SPOTTER
0556 AM HEAVY RAIN 3 W FOUNTAIN 38.68N 104.76W
08/10/2015 M1.14 INCH EL PASO CO AWOS
0515 AM HEAVY RAIN 4 SSE BLACK FOREST 38.96N 104.68W
08/10/2015 M0.66 INCH EL PASO CO USGS
0515 AM HEAVY RAIN 5 W SECURITY 38.76N 104.83W
08/10/2015 M0.94 INCH EL PASO CO USGS
0442 AM HEAVY RAIN 7 SE ELLICOTT 38.76N 104.31W
08/10/2015 M0.99 INCH EL PASO CO AWOS
0440 AM HEAVY RAIN 2 S PETERSON AFB 38.81N 104.70W
08/10/2015 M0.50 INCH EL PASO CO ASOS
0415 AM HEAVY RAIN 5 W SECURITY 38.76N 104.83W
08/10/2015 M0.75 INCH EL PASO CO USGS
0259 AM HEAVY RAIN 3 W FOUNTAIN 38.68N 104.76W
08/10/2015 M1.00 INCH EL PASO CO AWOS
0256 AM HEAVY RAIN SCHRIEVER AFB 38.80N 104.52W
08/10/2015 M2.29 INCH EL PASO CO AWOS
0256 AM HEAVY RAIN 7 SE ELLICOTT 38.76N 104.31W
08/10/2015 M0.83 INCH EL PASO CO AWOS
0230 AM HEAVY RAIN 6 W FOUNTAIN 38.68N 104.82W
08/10/2015 M2.39 INCH EL PASO CO USGS
0156 AM HEAVY RAIN SCHRIEVER AFB 38.80N 104.52W
08/10/2015 M2.13 INCH EL PASO CO AWOS
0150 AM HEAVY RAIN 2 SSE SECURITY 38.73N 104.73W
08/10/2015 M0.71 INCH EL PASO CO USGS
0130 AM HEAVY RAIN 6 W FOUNTAIN 38.68N 104.82W
08/10/2015 M1.94 INCH EL PASO CO USGS
0102 AM HEAVY RAIN 6 W FOUNTAIN 38.68N 104.82W
08/10/2015 M1.21 INCH EL PASO CO USGS
1256 AM HEAVY RAIN SCHRIEVER AFB 38.80N 104.52W
08/10/2015 M1.02 INCH EL PASO CO AWOS
1250 AM HEAVY RAIN 2 SSE SECURITY 38.73N 104.73W
08/10/2015 M0.52 INCH EL PASO CO USGS
1250 AM FLASH FLOOD SECURITY 38.75N 104.74W
08/10/2015 EL PASO CO LAW ENFORCEMENT
FLOODED STREETS IN SECURITY
&&
28Local storm report, Aug 10, 9:01 AM MDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
901 AM MDT MON AUG 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 AM HEAVY RAIN 12 NE TWO BUTTES 37.69N 102.25W
08/08/2015 M0.60 INCH PROWERS CO TRAINED SPOTTER
DELAYED PRECIPITATION REPORT FROM 8/8/15... AND 0.20
PRECIPITATION ON 8/4/15
&&
RMGLocal storm report, Aug 10, 10:52 AM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1052 AM MDT MON AUG 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM HEAVY RAIN 3 NNE SCHRIEVER AFB 38.84N 104.50W
08/10/2015 M4.25 INCH EL PASO CO TRAINED SPOTTER
&&
RMGSpecial weather statement, Aug 10, 11:43 AM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1143 AM MDT MON AUG 10 2015
COZ081-084-085-101830-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
1143 AM MDT MON AUG 10 2015
AT 1141 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER THE WALDO CANYON BURN SCAR...OR ABOUT 7 MILES NORTHWEST OF
COLORADO SPRINGS...MOVING NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
WESTERN COLORADO SPRINGS...MANITOU SPRINGS...CASCADE AND CHIPITA
PARK. THIS STORM WAS PRODUCING RAINFALL RATES OF UP TO A QUARTER
INCH PER HOUR.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3885 10491 3889 10498 3895 10500 3898 10500
3900 10494 3892 10484
TIME...MOT...LOC 1741Z 242DEG 20KT 3891 10491
STARKLocal storm report, Aug 10, 11:52 AM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1152 AM MDT MON AUG 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM HEAVY RAIN 3 NNE SCHRIEVER AFB 38.84N 104.50W
08/10/2015 M4.25 INCH EL PASO CO TRAINED SPOTTER
0703 AM HEAVY RAIN 2 S PETERSON AFB 38.81N 104.70W
08/10/2015 M0.64 INCH EL PASO CO ASOS
0700 AM HEAVY RAIN 6 S CALHAN 38.95N 104.30W
08/10/2015 M2.05 INCH EL PASO CO COCORAHS
0700 AM HEAVY RAIN 3 SSE FOUNTAIN 38.64N 104.68W
08/10/2015 M1.07 INCH EL PASO CO COCORAHS
0600 AM HEAVY RAIN 1 ENE FOUNTAIN 38.69N 104.68W
08/10/2015 M1.40 INCH EL PASO CO NWS EMPLOYEE
0600 AM HEAVY RAIN 4 W ELLICOTT 38.84N 104.46W
08/10/2015 M2.73 INCH EL PASO CO TRAINED SPOTTER
0556 AM HEAVY RAIN 3 W FOUNTAIN 38.68N 104.76W
08/10/2015 M1.14 INCH EL PASO CO AWOS
0515 AM HEAVY RAIN 4 SSE BLACK FOREST 38.96N 104.68W
08/10/2015 M0.66 INCH EL PASO CO USGS
0515 AM HEAVY RAIN 5 W SECURITY 38.76N 104.83W
08/10/2015 M0.94 INCH EL PASO CO USGS
0442 AM HEAVY RAIN 7 SE ELLICOTT 38.76N 104.31W
08/10/2015 M0.99 INCH EL PASO CO AWOS
0440 AM HEAVY RAIN 2 S PETERSON AFB 38.81N 104.70W
08/10/2015 M0.50 INCH EL PASO CO ASOS
0415 AM HEAVY RAIN 5 W SECURITY 38.76N 104.83W
08/10/2015 M0.75 INCH EL PASO CO USGS
0259 AM HEAVY RAIN 3 W FOUNTAIN 38.68N 104.76W
08/10/2015 M1.00 INCH EL PASO CO AWOS
0256 AM HEAVY RAIN SCHRIEVER AFB 38.80N 104.52W
08/10/2015 M2.29 INCH EL PASO CO AWOS
0256 AM HEAVY RAIN 7 SE ELLICOTT 38.76N 104.31W
08/10/2015 M0.83 INCH EL PASO CO AWOS
0230 AM HEAVY RAIN 6 W FOUNTAIN 38.68N 104.82W
08/10/2015 M2.39 INCH EL PASO CO USGS
0156 AM HEAVY RAIN SCHRIEVER AFB 38.80N 104.52W
08/10/2015 M2.13 INCH EL PASO CO AWOS
0150 AM HEAVY RAIN 2 SSE SECURITY 38.73N 104.73W
08/10/2015 M0.71 INCH EL PASO CO USGS
0130 AM HEAVY RAIN 6 W FOUNTAIN 38.68N 104.82W
08/10/2015 M1.94 INCH EL PASO CO USGS
0102 AM HEAVY RAIN 6 W FOUNTAIN 38.68N 104.82W
08/10/2015 M1.21 INCH EL PASO CO USGS
1256 AM HEAVY RAIN SCHRIEVER AFB 38.80N 104.52W
08/10/2015 M1.02 INCH EL PASO CO AWOS
1250 AM HEAVY RAIN 2 SSE SECURITY 38.73N 104.73W
08/10/2015 M0.52 INCH EL PASO CO USGS
1250 AM FLASH FLOOD SECURITY 38.75N 104.74W
08/10/2015 EL PASO CO LAW ENFORCEMENT
FLOODED STREETS IN SECURITY
&&
RMGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:28 PM MDT | Special Weather Statement | PUB | Otero | 47 min |
| Aug 9, 10:13 PM MDT | Special Weather Statement | PUB | Huerfano | 47 min |
| Aug 10, 12:09 AM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| Aug 10, 12:26 AM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Aug 10, 12:50 AM MDT | Flash Flood Warning | PUB | El Paso | 115 min |
| Aug 10, 11:43 AM MDT | Special Weather Statement | PUB | Teller | 47 min |
| Aug 10, 11:56 AM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| Aug 10, 12:42 PM MDT | Flash Flood Warning | PUB | El Paso | 2 hr |
| Aug 10, 12:56 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 34 min |
| Aug 10, 1:40 PM MDT | Special Weather Statement | PUB | El Paso | 50 min |
| Aug 10, 3:37 PM MDT | Special Weather Statement | PUB | Bent | 38 min |
| Aug 10, 4:33 PM MDT | Areal Flood Advisory | PUB | Pueblo | 117 min |
| Aug 10, 4:55 PM MDT | Flash Flood Warning | PUB | Pueblo | 2 hr |
| Aug 10, 5:13 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| Aug 10, 5:50 PM MDT | Areal Flood Advisory | PUB | El Paso, Pueblo | 115 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.